Graphs with largest number of minimum cuts

Lehel, Jenő and Maffray, F. and Preismann, M. (1996) Graphs with largest number of minimum cuts. DISCRETE APPLIED MATHEMATICS, 65 (1-3). pp. 387-407.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1150

Update Item Update Item